International terrorism—The nuclear dimension
Bibliographic Data
| ID | 11216083 |
|---|---|
| Authors | Jeremiah Denton (United States Senate Library, corresponding author) |
| Year | 1987 |
| Volume | 9 |
| Issue | 2 |
| Pages | 113-123 |
| Publication date | 1987-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Terrorism (JOURNAL) |
| Journal identifiers | ISSN: 0149-0389 • E-ISSN: 2378-5608 |
| Publisher | Informa UK Limited (PUBLISHER • GB) |
| DOI | 10.1080/10576108708435623 |
| OpenAlex | W1976235110 |
| Language | EN |
Criminology · Dimension (graph theory · Nuclear terrorism · Political science · Pure mathematics · Sociology · Terrorism · Law · Mathematics · Nuclear Issues and Defense
| Highly cited | No |
|---|